# SDR QR9R20220112002

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724289814
- Aircraft time: 1,853 hours
- System (JASC): 3160 · Central Display
- Part: None
- Part number: C19267YA02
- Part serial: 9999
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

#1 PFD FAILED ON AIRCRAFT STARTUP. REPLACED #1 PFD IAW AMM 31-61-00, 4-1. MOC SUCCESSFULLY COMPLETED.
